# SDR CHQA200158528

- Difficulty date: May 28, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N158
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- Aircraft time: 24,485 hours, 26,610 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT DUCT OVERTEMP SHORTLY AFTER TAKEOFF.  FOLLOWED BY RT BLEED CLOSED LIGHT. CABIN TEMP HOT UNABLE TO COOL IN MANUAL MODE.  A/C RETURNED TO DEPARTURE AIRPORT.
